# SDR RAIA00505020

- Difficulty date: May 21, 2005
- Submitted: May 30, 2005
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 15,834 hours, 14,432 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Corroded
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT - LIT - LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION.  MAINTENANCE CLEANED ALL AOG SWITCHES AND OPS CHECKED OK.
